# SDR CA020903009

- Difficulty date: August 25, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737210C
- Aircraft time: 66,565 hours
- Engine: Pwa JT8D9A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 997LH457
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) DEPARTING YEG CREW HEARD A LOUD BANG AND ABORTED TAKE-OFF.  TIRE APPEARED TO HAVE BURST WITHOUT TREAD SEPARATION.  BRAKE HEAT FROM THE RTO ALSO FLATTENED 1 AND 4.  AIRPORT AUTHORITY REPORTED NO FOREIGN OBJECTS ON THE RUNWAY.  TIRE WAS OPERATING AFTER THIRD RECAP.  NO OTHER AIRCRAFT DAMAGE WAS OBSERVED.  INSPECTIONS REQUIRED WERE ACCOMPLISHED, BRAKES AND WHEEL/TIRE ASSYS. WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
